# SDR SRAA970907

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 2573003203
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, J

## Discrepancy

DURING FLIGHT, AIRCRAFT WOULD NOT PRESSURIZE, NOTICED BLEED AIR LEAK IN RIGHT WHEEL WELL.  DUMPED 3,000 LBS OF FUEL AND LANDED WITHOUT INCIDENT AT DEPARTURE STATION.  FOUND UNDERFLOOR HEAT VALVE STUCK OPEN AND LEAKING AT GASKET.  REPLACED VALVE AND GASKET OPS CHECKED GOOD PER MM CH 36.
